# SDR A6WA202409208826

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 46,096 hours, 43,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Part time: 46,096 hours, 43,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR UPPER STEP PN:5667007 AT FS:315.00 TO FS:344.00 LHS HAS CORROSION AT NUMEROUS LOCATIONS. **** AIRCRAFT REMOVED FROM SERVICE. **** REPLACED WITH A NEW FWD PAX DOOR UPPER STEP PN:5667007 AT FS:315.00 TO FS:344.00 LHS ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 AMM:51-11-04-000-801 (REV 66), AMM:51-11-04-400-801 (REV 66). WORK PERFORMED UNDER JD AERO MAINTENANCE W/O:240218 CARD NO: 174  TT: 46,096.27 HRS     TC: 43,568 CYC
